# SDR DALA2019042002531

- Difficulty date: April 19, 2019
- Submitted: April 20, 2019
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 79,987 hours, 61,014 cycles
- Engine: Pwa JT8D219
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Stiffener
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE COWL CRACKED. INTERNAL FWD BULKHEAD STIFFENER AT 07:00 UPPER AND LOWER FAST. HOLES (2 AREAS)MARKED. INTERNAL FWD BULKHEAD STIFFENER AT 6:30 LOWER FAST. EXTERNAL STIFFENER AT 6.30 MARKED. REM/REPL #1 ENG NOSE COWL PER MD88 AMM 71-10. COWL, NOSE, LT OFF 88-7110-9-0001 00039 ON 88-7110-9-0001 00008. (LP1037462)
